SIAM Journal on Optimization

Abkürzung der Fachzeitschrift: SIAM J OPTIMIZ
ISSN: 1052-6234
Verlag: Society for Industrial and Applied Mathematics



Publikationen

Go to first page Go to previous page 1 von 2 Go to next page Go to last page

Heftnummer: 3, Band: 27, Seitenbereich: 1611-1636
Penalty Alternating Direction Methods for Mixed-Integer Optimization: A New View on Feasibility Pumps (2017)
Geißler B, Morsi A, Schewe L, et al.

Heftnummer: 4, Band: 26, Seitenbereich: 2863-2886
Structural Investigation of Piecewise Linearized Network Flow Problems (2016)
Liers F, Merkert M

Band: 23, Seitenbereich: 1424-1456
Multiscale methods for polyhedral regularizations (2013)
Moeller M, Burger M

Heftnummer: 4, Band: 22, Seitenbereich: 1493 -- 1517
Mathematical Models and Polyhedral Studies for Integral Sheet Metal Design (2012)
E. Ferreira C, Günther U, Martin A

Heftnummer: 1, Band: 20, Seitenbereich: 130-155
A SEQUENTIAL CONVEX SEMIDEFINITE PROGRAMMING ALGORITHM WITH AN APPLICATION TO MULTIPLE-LOAD FREE MATERIAL OPTIMIZATION (2009)
Stingl M, Kocvara M, Leugering G

Heftnummer: 1, Band: 20, Seitenbereich: 524--547
Free Material Optimization with Fundamental Eigenfrequency Constraints (2009)
Stingl M, Kocvara M, Leugering G

Band: 16, Seitenbereich: 1155 -- 1176
Combinatorial and Continuous Models for the Optimization of Traffic Flows on Networks (2006)
Fügenschuh AR, Herty M, Klar A, et al.

Heftnummer: 3, Band: 16, Seitenbereich: 826-853
Optimal pricing policies for public transportation networks (2006)
Buttazzo G, Pratelli A, Stepanov E

Band: 10, Seitenbereich: 331-344
The Lagrange Multiplier Rule in Set-Valued Optimization (1999)
Jahn J, Götz A


Zuletzt aktualisiert 2016-09-05 um 11:09